# SDR CALA2019030100337

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 55,704 hours, 16,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: BOEING
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L SEAL NOT SEATED PROPERLY FLT ATTENDANTS UNABLE TO COMMUNICATE DUE TO NOISE. REINSERTED COSMETIC SEAL INTO DOOR 1L REF AMM 52-00-00 OPS CHECK GOOD NO DEFECTS NOTED TO SEAL OK TO CONTINUE.
